White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Twisted Yangians and Mickelsson algebras I

Khoroshkin, S. and Nazarov, M. (2007) Twisted Yangians and Mickelsson algebras I. Selecta Mathematica, New Series, 13 (1). pp. 69-136. ISSN 1420-9020

Full text not available from this repository.

Abstract

We introduce an analogue of the composition of the Cherednik and Drinfeld functors for twisted Yangians. Our definition is based on the Howe duality, and originates from the centralizer construction of twisted Yangians due to Olshanski. Using our functor, we establish a correspondence between intertwining operators on the tensor products of certain modules over twisted Yangians, and the extremal cocycle on the hyperoctahedral group.

Item Type: Article
Keywords: Cherednik functor, Drinfeld functor, Howe duality
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 12 Feb 2009 16:47
Last Modified: 12 Feb 2009 16:47
Published Version: http://dx.doi.org/10.1007/s00029-007-0036-6
Status: Published
Publisher: Springer Verlag (Germany)
Identification Number: 10.1007/s00029-007-0036-6
URI: http://eprints.whiterose.ac.uk/id/eprint/7485

Actions (login required)

View Item View Item